# SDR ARWA20040805

- Difficulty date: August 24, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 85,654 hours, 28,147 cycles
- System (JASC): 7400 · Ignition System
- Part: Switch
- Part number: H676
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ENGINE START, NR 4 ENGINE WOULD NOT LIGHT UP WITH A & B AND BOTH IGNITERS.  T/S DOWN TO FUEL SHUT-OFF LEVER SWITCH TRANSFERRED TO DMI 18678 IN ACCORDANCE WITH MEL 74-1 CATEGORY-C, PLACARD INSTALLED.  REPLACED START LEVER SWITCH PER MM 74-00; OPERATIONAL NORMAL.  THIS CLEARS DMI 18678.  PLACARD REMOVED.
